FASTUM GEL 25% INC DISP 100GM

(0 reviews)

SKU:
Price:
KD‎ 3.840

Quantity:
(0 available)

Total Price:
Share:
This product contains Ketoprofen 2.5% . It belongs to a group of medicines called a nonsteroidal anti-inflammatory drug (NSAIDs).  These reduce inflammation and relieve pain.  it is used In long-term treatment of:  • Some chronic inflammatory rheumatism • Some severe arthrosis. And In short-term treatment of: • Some inflammation around the joints (tendinitis, bursitis, acute painful shoulder) • Some inflammation of the joints with crystal deposition, such as gout • Acute arthritic pain • Acute lower backache • Acute pain related to nerve irritation
There have been no reviews for this product yet.

Related products